# SDR 96FDEA00624

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT BS 950A PLUS 17 BL 0 WL 203.5.  REMOVED DAMAGED AREA, FABRICATED REPAIR WEB AND INSTALLED PER FEDEX SRM 51-10-2.
